Get E-Book on COVID-19

Q. Can slight bleeding be a side effect of I-pill after unprotected sex?

Answered by
Dr. Radhakrishnan Nair B
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Apr 14, 2016 and last reviewed on: Jan 25, 2020

Hello doctor,

I had unprotected sex with my husband 17 days back. I took I-pill within three to four hours. Two days later I again took I-pill. My last period was 23 days ago. Now, since two days I am having slight bleeding of brownish red color and cramps too. I usually have cramps during my periods. Is it implantation bleeding? Or side effect of I-pill?

Dr. Radhakrishnan Nair B

Obstetrics And Gynaecology Sexology
#

Hello,

Welcome to icliniq.com.

  • Since your last period was 23 days back, no need to take I-pill at all, as you were on safe zone if your periods are regular.
  • You took unnecessarily one more I-pill again. Please try to understand that I-pill is an emergency contraceptive pill and not a routine pill.
  • You should take oral contraceptive (OC) pill from first day of your menses for 21 days to continue normal contraception.
  • I-pill contains stronger hormones and taking frequently is not safe at all. Try to discuss with your gynecologist regarding your menses and safe dates.
  • Now, you must be having an I-pill induced bleeding. Your period might get delayed due to I-pill; you can wait for your date.
  • You can get a pregnancy test for your safety.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Hello doctor,

Are you sure that it is not implantation bleeding? Are there any chances of getting pregnant?

Dr. Radhakrishnan Nair B

Obstetrics And Gynaecology Sexology
#

Hi,

Welcome back to icliniq.com.

  • If intercourse happened only 17 days back, then there is no chance of pregnancy.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Related Questions:
After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?
Does spotting after I-pill rule out pregnancy?
I am having brown discharge after sex. Why?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Will I-pill tablet work if taken two hours after the act?

Query: Hello doctor, My wife is 25 years old and she had her period on the 14th of last month. On the 1st of this month, while having intercourse, unfortunately, the condom broke. She had taken I-pill within two hours. Can you please advise if the tablet will work or not?  Read Full »

Why do I have brown discharge before getting periods?

Query: Hi doctor, I have a brown discharge, and my dates came. What is that brown discharge?  Read Full »

Is spotting due to I-pill or early pregnancy symptoms?

Query: Hi doctor,I had unprotected sex five month back and took I-pill within 12 to 14 hours. I have done home tests on the sixth and ninth day which were negative. I had brown spotting on the 13th day and some spotting today as well. My last period was ten days before having sex. Is the spotting due to th...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.